Same great fever-fighting power of Childrenâ€™s AdvilÂ® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours
Active Ingredients (in each tablet)...PurposeIbuprofen 100mg (NSAID)*...Fever Reducer/Pain Reliever*Nonsteroidal anti-inflammatory drug Inactive IngredientsAspartame, Cellacefate, Colloidal Silicon Dioxide, D&C Red No. 30 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Gelatin, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Natural and Artificial Flavors, Sodium Starch Glycolate.
Directionsâ€¢ this product does not contain directions or complete warnings for adult useâ€¢ do not give more than directedâ€¢ find right dose on chart below. If possible, use weight to dose; otherwise use age.â€¢ repeat dose every 6-8 hours, if neededâ€¢ do not use more than 4 times a dayFor children weighing under 48 lbs. or under 6 yrs. of age, ask a doctor.For a child weighing 48-59 lbs. or 6-8 yrs. of age, take 2 tablets.For a child weighing 60-71 lbs. or 9-10 yrs. of age, take 2-1/2 tablets.For a child weighing 72-95 lbs. or 11 yrs. of age, take 3 tablets. Other Informationâ€¢ Phenylketonurics: contains phenylalanine 4.2mg per tabletâ€¢ one dose lasts 6-8 hoursâ€¢ store at 20-25degC (68-77degF)â€¢ see bottom of box for lot number and expiration date
Always refer to the actual package for the most accurate information